| Model Number |
DXW300 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section h3-other (81): the device was not returned for evaluation as it was discarded.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported the preloaded johnson and johnson(jnj) intraocular lens (iol) had a bent haptic.The issue was observed during loading/priming of the lens.During preloading of the lens the doctor noticed the iol did not advance as easily as usual and looked closer and noticed the haptics were bent.In the surgeon¿s opinion, the product caused or contribute to the event.There was no patient contact.The originally scheduled procedure was completed on the same day with a jnj lens of the same model and diopter.The customer also explained they used ophthalmic viscosurgical device (ovd) which they allowed to acclimatize fully to the temperature in the operating room.No further information was provided.